Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 11, 2015, 4:41 PM MDT for Baca County, Colorado. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2015, 4:41 PM MDT (22:41 UTC)
- Expired
- Apr 11, 2015, 4:58 PM MDT
- In force
- 17 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 201 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:53 PM MDT | HAIL 1 | Walsh, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 2:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499
WUUS55 KPUB 112241
SVRPUB
COC009-112315-
/O.NEW.KPUB.SV.W.0001.150411T2241Z-150411T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT SAT APR 11 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 515 PM MDT
* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALSH...OR
15 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3725 10232 3741 10242 3760 10207 3756 10204
3733 10204
TIME...MOT...LOC 2241Z 243DEG 20KT 3737 10229
HAIL...1.00IN
WIND...60MPH
$$
ETP2 follow-up statements
420
WWUS55 KPUB 112250
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT SAT APR 11 2015
COC009-112315-
/O.CON.KPUB.SV.W.0001.000000T0000Z-150411T2315Z/
BACA CO-
450 PM MDT SAT APR 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL BACA COUNTY...
AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALSH...OR 11
MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3725 10232 3741 10242 3760 10207 3756 10204
3733 10204
TIME...MOT...LOC 2250Z 243DEG 20KT 3739 10223
HAIL...1.00IN
WIND...60MPH
$$
ETP709
WWUS55 KPUB 112258
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT SAT APR 11 2015
COC009-112307-
/O.CAN.KPUB.SV.W.0001.000000T0000Z-150411T2315Z/
BACA CO-
458 PM MDT SAT APR 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN COLORADO.
LAT...LON 3725 10232 3741 10242 3760 10207 3756 10204
3733 10204
TIME...MOT...LOC 2256Z 243DEG 20KT 3741 10218
$$
ETPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:21 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 11, 3:21 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT SAT APR 11 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 247 PM MDT SAT APR 11 2015 ...ONE OR TWO STRONG STORMS OVER THE FAR SE PLAINS LATER TODAY... CURRENTLY...QUITE A BIT OF HIGH CLOUDINESS MOVING ACROSS THE CWA AT 2 PM. THIS CLOUDINESS ASSOCIATED WITH A JET STREAK RUNNING WSW-ENE ACROSS N NM AND INTO FAR S COLO. A WEAK SHORT WAVE WAS NOTED OVER NW COLO. AT THE SFC...NE-SW SFC TROUGH WAS FROM ROUGHLY LAMAR DOWN TOWARDS TRINIDAD. FAIRLY STOUT SSE WINDS WERE ADVECTING MARGINAL MOISTURE INTO THE FAR SE PLAINS AS DWPTS WERE IN THE MID 40S OVER BACA COUNTY WITH 30S ELSEWHERE. SOME Q WERE NOTED JUST S OF THE BORDER ACROSS NE NEW MEX. REST OF TODAY... MAIN CONCERN WILL BE THE POTENTIAL FOR ONE TO TWO HI BASED SUPERCELLS TO GET SPUN UP OVER FAR SE COLO. SIMULATIONS HAVE BEEN INDICATING THIS ALL MORNING AND GIVEN THE TRENDS IN DATA...BELIEVE THIS WILL HAPPEN. MAIN THREAT WILL BE SOME HAIL UP TO AN INCH OR SO AND WIND GUSTS AROUND 60 MPH. ANY ACTIVITY SHOULD MOVE OUT OF THE REGION BY 7-ISH THIS EVENING. MARGINAL CRITICAL WEATHER CONDITIONS WILL BE POSSIBLE THIS AFTERNOON OVER PARTS OF THE SAN LUIS VALLEY (SLV). TONIGHT... EXPECT DRY CONDITIONS WITH PASSING HIGH CLOUDS...ESPECIALLY OVER THE S PARTS OF THE CWA. LOWS SHOULD BE IN THE L40S PLAINS WITH 30S AND 20S MTNS/VALLEYS. TOMORROW... MID LVL TROUGH WILL PASS TO THE N OF THE REGION. THIS WILL DRAG A WEAK COOL FRONT ACROSS THE REGION DURING THE AFTERNOON. VERY LITTLE MSTR WITH THIS SYSTEM SO DO NOT ANTICIPATE ANY PRECIP WITH IT. WINDS SHOULD SHIFT AROUND TO NE BY LATE IN THE AFTERNOON. EXPECT HIGH TEMPS IN THE 75-80F RANGE MOST OF PLAINS WITH 65-L70S LWR ELEV OF EL PASO COUNTY. 50S AND 60S MTNS/VALLEYS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 247 PM MDT SAT APR 11 2015 AFTER SEVERAL RUNS OF MODEL INCONSISTENCY...BETWEEN VARIOUS OPERATIONAL SOLUTIONS...AND EACH INDIVIDUAL MODEL RUN...WE HAVE STARTED TO CONVERGE ON A SOLUTION FOR THE EXTENDED PERIOD. THERE ARE STILL SOME MODEL DIFFERENCES AND ENSEMBLE SPREADS ARE ON THE HIGHER SIDE...BUT TRENDS INDICATE AN ACTIVE WEEK SETTING UP FOR SOUTHERN COLORADO. SUNDAY NIGHT THROUGH TUESDAY...GENERALLY QUIET CONDITIONS ARE EXPECTED SUNDAY NIGHT WITH A FEW SHOWERS OVER THE MOUNTAINS POSSIBLE THROUGH SUN DOWN. MEANWHILE...A WEAK UPPER LEVEL LOW OVER SOUTHERN NEW MEXICO WILL BEGIN TO LIFT NORTHEAST. MODELS STILL STRUGGLING WITH HOW FAR NORTH AND WEST THEY BRING THIS UPPER LEVEL FEATURE. THE ECMWF IS FURTHEST SOUTH AND THE NAM IS WEST AND NORTH. THE GFS IS BETWEEN THE TWO TRENDED THE FORECAST TOWARDS THAT SOLUTION. AS THE UPPER LEVEL LOW DRIFTS NORTHEAST...A COLD FRONT WILL PUSH ACROSS THE PLAINS WITH EASTERLY WRAP AROUND FLOW FILLING IN BEHIND. THE GFS DEVELOPS LIGHT PRECIPITATION ALONG THE NEW MEXICO BORDER...AND BANKS IT UP AGAINST THE SOUTHERN SANGRE DE CRISTO MOUNTAINS THROUGHOUT THE DAY ON MONDAY AND INTO MONDAY EVENING. HOW FAR NORTH OVER THE PLAINS THE LIGHT RAIN MAKES IT WILL DEPEND ON THE UPPER SYSTEM TRACK...WITH THE NAM FEATURING MORE WIDESPREAD ACTIVITY...AND THE ECMWF COMPLETELY DRY. EXPECT ANY SHOWERS ACROSS THE AREA TO DISSIPATE MONDAY NIGHT AS THE UPPER SYSTEM LIFTS ACROSS THE CENTRAL PLAINS. THE NEXT UPPER LEVEL STORM SYSTEM IS FORECAST TO DROP OUT OF THE PACIFIC NORTHWEST AND STRENGTHEN AS IT APPROACHES THE AREA ON TUESDAY. INCREASING MOISTURE AND SOUTHWEST FLOW WILL SPREAD ACROSS THE REGION AND SCATTERED SHOWER ACTIVITY IS FORECAST TO DEVELOP OVER THE MOUNTAINS BY TUESDAY AFTERNOON. WEDNESDAY INTO SATURDAY...MODELS NOW HAVE THE UPPER TROUGH CLOSING OFF INTO AN UPPER LEVEL LOW OVER UTAH BY WEDNESDAY MORNING. THE DIFFERENCE IS WHERE THEY TRACK THE UPPER LEVEL LOW. THE GFS TAKES THE SYSTEM ACROSS NORTHERN NEW MEXICO...WHILE THE ECMWF TAKES IT ACROSS SOUTHERN COLORADO. THE CURRENT GFS DEVELOPS A FRONTAL BOUNDARY OVER THE PALMER DIVIDE...INTO NORTHEAST COLORADO BY WEDNESDAY AFTERNOON...AND THUNDERSTORMS ARE LIKELY TO BREAK OUT ALONG THE BOUNDARY. GIVEN THE DYNAMICS OF THE SYSTEM...SOME COULD BE STRONG TO SEVERE. THE ECMWF KEEPS THIS ACTIVITY MUCH FURTHER NORTH GIVEN ITS FORECAST STORM TRACK. THIS WILL NEED TO BE MONITORED...IF THE BOUNDARY SETS UP FURTHER SOUTH...MORE OF OUR CWA MAY BE IMPACTED BY THE POTENTIAL FOR SEVERE WEATHER. THE GFS DROPS A COLD FRONT SOUTH ACROSS THE PLAINS WEDNESDAY NIGHT WITH UPSLOPE LOW LEVEL FLOW DEVELOPING AND WARM AIR OVER RUNNING IN THE MID LEVELS. IT DEVELOPS HEAVY RAINFALL ALONG THE EASTERN MOUNTAINS INTO THE EASTERN PLAINS OVERNIGHT. THE ECMWF DOES HAVE PRECIPITATION ACROSS THE REGION WEDNESDAY NIGHT...BUT NOT AS HEAVY DUE TO LACK OF UPSLOPE FLOW AND OVER RUNNING FURTHER NORTH. THE UPPER LEVEL LOW IS FORECAST TO MOVE VERY SLOWLY ON THURSDAY WITH A WARM FRONT DEVELOPING OVER THE SOUTHERN PLAINS. THIS WOULD PROVIDE THE FOCUS FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS FOR THURSDAY AFTERNOON. THE GFS CONTINUES THE HEAVY RAINFALL THROUGH THURSDAY...WHILE THE ECMWF HAS LIGHTER PRECIPITATION AND LESS OF A SEVERE WEATHER THREAT. THE UPPER SYSTEM WILL FINALLY MAKE ITS WAY EAST OF THE AREA FRIDAY AFTERNOON WITH MOST LOCATIONS DRYING OUT AS WE MOVE INTO SATURDAY. STAY TUNED TO THE FORECAST...ESPECIALLY FOR WEDNESDAY AND THURSDAY AS SEVERE WEATHER MAY BE POSSIBLE...ALONG WITH HEAVY RAINFALL AND MOUNTAIN SNOWS. HOPEFULLY MODELS WILL CONTINUE TO CONVERGE ON A SOLUTION AND CONFIDENCE WILL GROW IN THE EXPECTED FORECAST. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 247 PM MDT SAT APR 11 2015 VFR CONDITIONS ANTICIPATED NEXT 24H AT ALL 3 TAF SITES...KPUB...KALS AND KCOS. WINDS WILL BE LIGHT AND DIURNALLY DRIVEN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOZLEY AVIATION...HODANISH
Hazardous weather outlook, Apr 11, 11:33 AM MDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1133 AM MDT SAT APR 11 2015 COZ058>089-093>099-121745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1133 AM MDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH RESOLUTION COMPUTER SIMULATIONS LATE THIS MORNING CONTINUE TO INDICATE ONE OR TWO THUNDERSTORMS...CAPABLE OF PRODUCING MARGINALLY SEVERE WEATHER...WILL BE POSSIBLE AFTER 3 PM ACROSS MAINLY BACA AND PROWERS COUNTIES. THE STORMS SHOULD CLEAR OUT OF THE REGION BY 7 PM. THE PRIMARY THREATS WILL BE HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PRIMARILY ISOLATED AFTERNOON AND EVENING SHOWERS THUNDERSTORMS ARE ANTICIPATED SUNDAY AND MONDAY...ESPECIALLY OVER HIGHER TERRAIN AND SOUTHERN LOCATIONS. INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED FROM TUESDAY INTO AT LEAST THURSDAY. THE PRIMARY THREAT WITH THUNDERSTORMS WILL BE LIGHTNING AND LOCALIZED WIND GUSTS AROUND 50 MPH AT TIMES. THERE IS STILL QUITE A BIT OF UNCERTAINTY TO WHAT WEATHER WILL AFFECT THE REGION DURING THE WEDNESDAY AND THURSDAY TIME FRAME AS THE SIMULATIONS HAVE BEEN SHOWING VARYING DEGREES OF INTENSITY AND LOCATION WITH THIS UPCOMING WEATHER SYSTEM. PLEASE STAY TUNED FOR LATER UPDATES FOR THE WEATHER DURING THE MID WEEK TIME FRAME. IN ADDITION...THE POTENTIAL OF LOCALIZED ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED SUNDAY...MONDAY AND WEDNESDAY. ALSO...PRIMARILY HIGHER TERRAIN ACCUMULATING SNOW WILL BE POSSIBLE...ESPECIALLY FROM LATER TUESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE FAR EASTERN PLAINS AFTER 3 PM THIS AFTERNOON AND LASTING TIL ABOUT 7 PM THIS EVENING. HODANISH
In the hours before
Special weather statement, Apr 11, 3:01 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT SAT APR 11 2015 COZ094-099-112130- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 301 PM MDT SAT APR 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 330 PM MDT... AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF KIM...OR 30 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM HAS THE POTENTIAL TO INTENSIFY AND POSSIBLY BECOME SEVERE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR BACA COUNTY UNTIL 8 PM THIS EVENING. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES. LAT...LON 3724 10322 3742 10332 3764 10312 3741 10285 TIME...MOT...LOC 2100Z 224DEG 13KT 3742 10318 HODANISH
Special weather statement, Apr 11, 3:18 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT SAT APR 11 2015 COZ099-112145- SPRINGFIELD VICINITY/BACA COUNTY CO- 318 PM MDT SAT APR 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL 345 PM MDT... AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF PRITCHETT...OR 23 MILES WEST OF SPRINGFIELD...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BACA COUNTY. LAT...LON 3740 10307 3755 10307 3764 10273 3740 10263 TIME...MOT...LOC 2117Z 254DEG 24KT 3746 10304 HODANISH
Special weather statement, Apr 11, 3:40 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 340 PM MDT SAT APR 11 2015 COZ098-099-112215- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 340 PM MDT SAT APR 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND NORTHWESTERN BACA COUNTIES UNTIL 415 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF PRITCHETT...OR 15 MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LAT...LON 3746 10299 3757 10299 3766 10248 3739 10245 TIME...MOT...LOC 2140Z 264DEG 29KT 3750 10288 HODANISH
Special weather statement, Apr 11, 4:22 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 422 PM MDT SAT APR 11 2015 COZ098-099-112245- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 422 PM MDT SAT APR 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND NORTH CENTRAL BACA COUNTIES UNTIL 445 PM MDT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TWO BUTTES RESERVOIR...OR 12 MILES NORTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWO BUTTES AND TWO BUTTES RESERVOIR. LAT...LON 3743 10272 3759 10282 3778 10246 3754 10231 TIME...MOT...LOC 2221Z 243DEG 21KT 3757 10271 ETP
Special weather statement, Apr 11, 4:32 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 432 PM MDT SAT APR 11 2015 COZ099-112300- SPRINGFIELD VICINITY/BACA COUNTY CO- 432 PM MDT SAT APR 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BACA COUNTY UNTIL 500 PM MDT... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WALSH...OR 15 MILES EAST OF SPRINGFIELD... MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH...VILAS AND STONINGTON. LAT...LON 3722 10237 3739 10247 3760 10205 3732 10204 TIME...MOT...LOC 2231Z 243DEG 20KT 3735 10234 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Apr 11, 3:18 PM MDT | Special Weather Statement | PUB | Baca | 27 min |
| Apr 11, 3:40 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Apr 11, 4:22 PM MDT | Special Weather Statement | PUB | Baca | 23 min |
| Apr 11, 4:32 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.